# SDR QR9R2023013100002

- Difficulty date: January 31, 2023
- Submitted: January 31, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724429829
- Aircraft time: 2,197 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: B521M3262101
- Part serial: NA
- Condition: Worn
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING HOVER TAXI, R/H SLIDING DOOR ROLLERS WERE WORN, CAUSING DOOR TO COME OFF TRACK. REMOVED AND REPLACED R/H CENTER CAR ASSEMBLY IAW AMM 52-13-00, 4-5.
